An inequality for contact CR-warped product submanifolds of nearly cosymplectic manifolds

Siraj Uddin, Khalid Khan

    Research output: Contribution to journalArticlepeer-review

    18 Downloads (Pure)


    Recently, Chen (Monatshefte Math. 133:177-195, 2001) established general sharp inequalities for CR-warped products in a Kaehler manifold. Afterward, Mihai obtained (Geom. Dedic. 109:165-173, 2004) the same inequalities for contact CR-warped product submanifolds of Sasakian space forms and derived some applications. In this paper, we obtain an inequality for the length of the second fundamental form of the warped product submanifold of a nearly cosymplectic manifold in terms of the warping function. The equality case is also discussed. MSC: 53C40, 53C42, 53B25.
    Original languageEnglish
    Article number304
    Pages (from-to)1-7
    Number of pages7
    JournalJournal of Inequalities and Applications
    Issue number1
    Publication statusPublished - 2012

    Cite this